# SDR DHL9780417C

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 ENGINE OUTBD COWLING HAS 2, 10 INCH TEMPORARY REPAIRS.  REMOVED AND REPAIRED COWLING, REINSTALLED COWLING PER M/M 71-20-1.
